# SDR QXEA2014111000897

- Difficulty date: October 27, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 25,895 hours, 26,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 673-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SHOWS CORROSION UNDERNEATH SCUFF PLATE BETWEEN BS 673 - 693 AT S23L.  REPAIRED IAW TC RD8/4-53-6444.
